# SDR 98FDEA00549

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 727-22
- Aircraft serial: 18866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW FREQ EDDY CURRENT IND 15 PERCENT MATERIAL LOSS BS 360 AFT FASTENER ROW STR 4 RT BOTTOM OF SKIN LAP TO ONE INCH BELOW.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3 FIG 5.
